# SDR CA060310001

- Difficulty date: March 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 20,042 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 4572
- Condition: Loose
- Location: Lt
- Part time: 8,331 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

(CAN) DURING TAKEOFF ROLL AND ATC NOTICED FUEL COMING OUT OF THE LT TIP TANK.  ATC CONTACTED THE CREW ABOUT THE SITUATION. THE CREW ELECTED TO DUMP FUEL FROM THE RT TIP TANK DUE TO FUEL IMBALANCE AND LAND THE AIRCRAFT WITH NO FURTHER INCIDENT.  THE FUEL CAP WAS FOUND BY AIRPORT MAINTENANCE CREW ON THE RUNWAY.  MAINTENANCE EXAMINED THE FUEL CAP AND NOTICED THE LOCKING MECHANISM HAD EXCESSIVE PLAY AND THE LOCKING TAB COULD EASILY BE TRIGGERED UNLOCK.  TECHNICIAN ALSO VERIFIED THE RT FUEL CAP AND NOTICED IT WAS ALSO DEFECTIVE.  BOTH CAPS WERE REPLACED. (TC NR 20060310001)
